A nurse is caring for a patient with diebetic ketoacidosis (DKA), the patient all of a sudden becomes confused, what action should the nurse take first?

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- Check the clients glucose levels

- Check the clients vital signs

- Check the clients pupillary reaction

- Call the physician

Rationale

In DKA, if a client becomes confused, they may have dropped their blood sugar too low or it may have gone too high, the nurse should check the glucose and a set of vitals, then call the physician.

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

%

Answered The Question Correctly.